MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD POSIFLUSH¿ SF SALINE SYRINGE; SALINE, VASCULAR ACCESS FLUSH

BECTON DICKINSON DE MEXICO BD POSIFLUSH¿ SF SALINE SYRINGE; SALINE, VASCULAR ACCESS FLUSH
Catalog Number 306553
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd posiflush¿ sf saline syringe packaging tore while opening and left paper shards in the sterile field.This complaint was created to capture the 1st of 2 related incidents.The following information was provided by the initial reporter: "customer reported the chads from the perforation are flaking onto the sterile field.When they're opened from paper pack, some of the paper seems to be flaking off onto the sterile field.They are not sure the exact amount so far that have had the issue.Is there any adverse event occurred? no is there any patient harm, injury, or negative outcome that has not already been discussed? no".
 
Additional Manufacturer Narrative
H6: investigation summary: a device history record review was completed for provided material number 306553 and lot number 2243740.The review did not reveal any detected non-conformances during the production process that could have contributed to this incident.To aid in the investigation of this issue, four (4) samples were returned for evaluation by our quality team.Two (2) of the blister packages were separated and opened with the syringes still inside.The remaining two (2) syringes were separated, and the blister packages were opened.Through the inspection, we can confirm that the most probable cause for this issue was fiber tearing.A small amount of fiber tearing naturally occurs when separating individual blisters and when separating the paper top web from the plastic bottom web.
 
Event or Problem Description
It was reported that the bd posiflush¿ sf saline syringe packaging tore while opening and left paper shards in the sterile field.This complaint was created to capture the 1st of 2 related incidents.The following information was provided by the initial reporter: "customer reported the chads from the perforation are flaking onto the sterile field.When they're opened from paper pack, some of the paper seems to be flaking off onto the sterile field.They are not sure the exact amount so far that have had the issue.-is there any adverse event occurred? no.-is there any patient harm, injury, or negative outcome that has not already been discussed? no".

Brand Name
BD POSIFLUSH¿ SF SALINE SYRINGE
Common Device Name
SALINE, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON, DICKINSON AND CO.
donore road
drogheda
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17442493
Report Number9616657-2023-00029
Device Sequence Number14179447
Product Code NGT
UDI-Device Identifier00382903065530
UDI-Public00382903065530
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K153481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2025
Device Catalogue Number306553
Device Lot Number2243740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2023
Supplement Date Received by Manufacturer08/23/2023
Initial Report FDA Received Date08/02/2023
Supplement Report FDA Received Date09/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown